MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC. MAMMOTOME EX BIOPSY SYSTEM; BIOPSY DEVICE,

DEVICOR MEDICAL PRODUCTS INC. MAMMOTOME EX BIOPSY SYSTEM; BIOPSY DEVICE,
Model Number HH8BEX
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mammotome ex probe is a sterile, single patient use instrument that may be used with imaging guidance, such as ultrasound, to excise a tissue sample for diagnosis.The device has not been returned for investigation.No adverse event occurred with the usage of this product.Due to the open package that can potentially affect sterility, we consider this event to be a product malfunction that if it were to recur, has the potential to cause or contribute to a serious injury.
 
Event or Problem Description
(b)(4) stating, needle packaging has break in sterile seal.Needle has not been opened and used.This has been documented in our complaint system as (b)(4).

Brand Name
MAMMOTOME EX BIOPSY SYSTEM
Common Device Name
BIOPSY DEVICE,
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC.
300 e. business way
fifth floor
cincinnati OH 45241
MDR Report Key8030695
Report Number3008492462-2018-00081
Device Sequence Number1755745
Product Code KNW
UDI-Device Identifier10841911100956
UDI-Public(01)10841911100956(17)230506(10)F11817459D
Combination Product (Y/N)N
PMA/510(K) Number
K033700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2023
Device Model NumberHH8BEX
Device Catalogue NumberHH8BEX
Device Lot NumberF11817459D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2018
Initial Report FDA Received Date11/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1